Alert archive / New Mexico / Wind Advisories in 2009
Wind Advisory 36, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Oct 5, 2009, 4:25 AM MDT. It took effect at Oct 5, 2009, 10:09 AM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 5, 2009, 4:25 AM MDT (10:25 UTC)
- In effect from
- Oct 5, 2009, 10:09 AM MDT
- Expired
- Oct 5, 2009, 7:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 051025 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 425 AM MDT MON OCT 5 2009 ...STRONG SOUTHWEST WINDS TODAY... .AN UPPER LEVEL LOW PRESSURE SYSTEM WILL CROSS THE CENTRAL AND NORTHERN ROCKIES TODAY WHILE STRONG WINDS ALOFT ROUND THE BASE OF THE SYSTEM AND CROSS NEW MEXICO. MEANWHILE...A SURFACE LOW OVER SOUTHEAST COLORADO WILL CONTINUE TO STRENGTHEN. AS A RESULT STRONG SURFACE WINDS WILL DEVELOP IN CENTRAL AND EASTERN NEW MEXICO. NMZ523>526-529-531>534-539-051800- /O.NEW.KABQ.WI.Y.0036.091005T1700Z-091006T0000Z/ CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- EASTERN LINCOLN COUNTY- INCLUDING THE CITIES OF...CLINES CORNERS...GRAN QUIVIRA... CARRIZOZO...RUIDOSO...LAS VEGAS...ROY...CONCHAS...SANTA ROSA... TUCUMCARI...PICACHO 425 AM MDT MON OCT 5 2009 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MDT THIS EVENING. SOUTHWEST WINDS WILL STRENGTHEN TO 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. THE STRONGEST WINDS WILL DEVELOP FROM RUIDOSO TO CLINES CORNERS AND LAS VEGAS BY LATE MORNING THEN SPREAD EASTWARD TO AROUND ROY...CONCHAS LAKE AND TUCUMCARI DURING THE AFTERNOON. TOWARD SUNSET WIND SPEEDS WILL GRADUALLY DIMINISH. BEWARE OF HAZARDOUS CROSSWINDS ON NORTHWEST TO SOUTHEAST ORIENTED ROADWAYS...SUCH AS STATE ROAD 104 FROM LAS VEGAS TO TUCUMCARI. BLOWING DUST WILL ALSO DROP VISIBILITIES BELOW 1 MILE AT TIMES IN DUST PRONE PARTS OF THE UPPER TULAROSA VALLEY AND SOUTH CENTRAL HIGHLANDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 44
2 follow-up statements
000 WWUS75 KABQ 051620 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1020 AM MDT MON OCT 5 2009 ...STRONG SOUTHWEST WINDS TODAY ACROSS EASTERN NEW MEXICO... .AN UPPER LEVEL LOW PRESSURE SYSTEM WILL CROSS THE CENTRAL AND NORTHERN ROCKIES TODAY. STRONG WINDS ALOFT ROUND THE BASE OF THE SYSTEM AND CROSS NEW MEXICO. MEANWHILE...A SURFACE LOW OVER SOUTHEAST COLORADO WILL CONTINUE TO STRENGTHEN. AS A RESULT STRONG AND GUSTY SOUTHWEST SURFACE WINDS WILL RESULT FOR AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. NMZ512>515-521-522-527-528-530-540-060100- /O.EXB.KABQ.WI.Y.0036.091005T1620Z-091006T0100Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- ESTANCIA VALLEY-RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS- UNION COUNTY-SOUTHWEST CHAVES COUNTY- INCLUDING THE CITIES OF...PECOS...CERRO/QUESTA...RED RIVER... ANGEL FIRE...SANDIA PARK...CEDAR CREST...MORIARTY...ESTANCIA... CAPULIN...RATON...CLAYTON...ELK 1020 AM MDT MON OCT 5 2009 ...WIND ADVISORY IN EFFECT UNTIL 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. SOUTHWEST WINDS AROUND 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE FOR AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. THE STRONGEST WINDS ARE EXPECTED THROUGH MID AFTERNOON ACROSS THE SANGRE DE CRISTO MOUNTAINS EASTWARD TO THE OKLAHOMA AND TEXAS BORDERS. WIND SPEEDS ARE EXPECTED TO GRADUALLY DIMINISH TOWARD SUNSET. BEWARE OF HAZARDOUS CROSSWINDS ON NORTHWEST TO SOUTHEAST ORIENTED ROADWAYS SUCH AS U.S. HIGHWAYS 64 AND 87 FROM RATON TO CLAYTON. LOCALIZED AREAS OF BLOWING DUST ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ523>526-529-531>534-539-060100- /O.EXT.KABQ.WI.Y.0036.091005T1609Z-091006T0100Z/ CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- EASTERN LINCOLN COUNTY- INCLUDING THE CITIES OF...CLINES CORNERS...GRAN QUIVIRA... CARRIZOZO...RUIDOSO...LAS VEGAS...ROY...CONCHAS...SANTA ROSA... TUCUMCARI...PICACHO 1020 AM MDT MON OCT 5 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM MDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM MDT THIS EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE THROUGH EARLY EVENING ACROSS THE SOUTH CENTRAL MOUNTAINS AND EAST CENTRAL NEW MEXICO. THE STRONGEST WINDS ARE EXPECTED FROM THE CENTRAL HIGHLANDS SOUTHWARD TOWARD RUIDOSO. WIND SPEEDS ARE EXPECTED TO DIMINISH AROUND SUNSET. BEWARE OF HAZARDOUS CROSSWINDS ON NORTHWEST TO SOUTHEAST ORIENTED ROADWAYS...SUCH AS STATE ROAD 104 FROM LAS VEGAS TO TUCUMCARI. BLOWING DUST MAY DROP VISIBILITIES BELOW 1 MILE AT TIMES IN DUST PRONE PARTS OF THE UPPER TULAROSA VALLEY AND SOUTH CENTRAL HIGHLANDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 34
000 WWUS75 KABQ 060102 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 702 PM MDT MON OCT 5 2009 NMZ512>515-521>534-539-540-060215- /O.EXP.KABQ.WI.Y.0036.000000T0000Z-091006T0100Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- ESTANCIA VALLEY-CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS- UPPER TULAROSA VALLEY-SOUTH CENTRAL MOUNTAINS- RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS-UNION COUNTY-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- INCLUDING THE CITIES OF...PECOS...CERRO/QUESTA...RED RIVER... ANGEL FIRE...SANDIA PARK...CEDAR CREST...MORIARTY...ESTANCIA... CLINES CORNERS...GRAN QUIVIRA...CARRIZOZO...RUIDOSO...CAPULIN... RATON...LAS VEGAS...CLAYTON...ROY...CONCHAS...SANTA ROSA... TUCUMCARI...PICACHO...ELK 702 PM MDT MON OCT 5 2009 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE SUBSIDED BELOW ADVISORY CRITERIA. THEREFORE THE WIND ADVISORY FOR MUCH OF EASTERN NEW MEXICO HAS BEEN ALLOWED TO EXPIRE. $$ 40
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Oct 5, 3:13 AM MDT, 1 hour 12 minutes earlier.
Area forecast discussion, Oct 5, 3:13 AM MDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 313 AM MDT MON OCT 5 2009 .DISCUSSION... WINDS ALOFT WILL REMAIN STRONG TODAY AS AN UPPER LOW CROSSES THE CENTRAL AND NORTHERN ROCKIES AND AN ASSOCIATED JET STREAK CROSSES NM. THIS MORNING THE FOCUS FOR THE STRONGEST SURFACE WINDS MAY BEGIN IN THE WEST...BUT MODEL 10K FT WINDS QUICKLY SHIFT STRONGER VALUES TO THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN DURING THE LATE MORNING AND AFTERNOON. THUS...WE WILL ISSUE A WIND ADVISORY WITH THIS FORECAST PACKAGE FOR TODAY FROM LATE MORNING THROUGH AFTERNOON FOR THE SOUTH CENTRAL MOUNTAINS AND HIGHLANDS...THE CENTRAL AND NORTHEAST HIGHLANDS AND EASTWARD ONTO THE PLAINS OF LINCOLN...GUADALUPE...HARDING AND QUAY COUNTIES. DECIDED NOT TO ISSUE FOR THE WESTERN MOUNTAINS DUE TO THE SHORT PERIOD THAT STRONGER WINDS ARE EXPECTED...BUT SW WINDS AT 25 TO 35 MPH WITH GUSTS TO 50 MPH COULD CERTAINLY OCCUR AT TIMES TODAY FROM THE CHUSKA MOUNTAINS AND GALLUP AREA SOUTHWARD TO THE MOUNTAINS OF CATRON COUNTY. ALTHOUGH PREVIOUS MODEL RUNS SUGGESTED THE RATON TO CLAYTON AREA MAY ALSO EXPERIENCE ADVISORY CRITERIA WINDS...WE DECIDED TO LEAVE THE FAR NORTHEAST OUT OF THIS ADVISORY BECAUSE THE LATEST MODEL RUNS AGREE THAT A SURFACE LOW SHOULD APPROACH FROM THE NORTH THIS AFTERNOON AND DECREASE THE PRESSURE GRADIENT AS IT ARRIVES. THE DAY SHIFT WILL CERTAINLY MONITOR AND UPDATE IF NEEDED. OTHERWISE...PATCHY FOG AND ABUNDANT LOW CLOUDS WILL LINGER UNTIL MID MORNING ON THE EASTERN PLAINS. ALTHOUGH SOUTHERLY SURFACE WINDS ENABLED DEW POINTS TO CLIMB EVEN HIGHER THAN YESTERDAYS VALUES IN THE RIO GRANDE VALLEY...THEIR GUSTY NATURE AND HIGH CLOUDS HAVE KEPT TEMPERATURES UP AND PREVENTED LOW CLOUDS FROM DEVELOPING TO SIGNIFICANT COVERAGE. IF THE WINDS CALM AND CLOUDS BREAK BEFORE SUNRISE...SOME LAST MINUTE LOW CLOUD BANKS COULD STILL FORM BUT MOS SUGGESTS THEY WOULD BE SPOTTY. WITH THE ELEVATED LOW LEVEL MOISTURE...ITS DIFFICULT TO RULE OUT AN ISOLATED SHOWER AND POSSIBLY SOME THUNDER ACROSS CENTRAL...WESTERN AND SOUTHERN PORTIONS OF THE FORECAST AREA TODAY. ESPECIALLY IF A WEAK PERTURBATION CAN CROSS WITH THE BASE OF THE UPPER LOW PASSING TO OUR NORTH. THIS PASSING SYSTEM WILL DRIVE A COLD FRONT THROUGH NORTHERN AREAS TODAY WITH A MORE SIGNIFICANT PUSH THROUGH THE BACK DOOR ONTO THE PLAINS TONIGHT AND TUESDAY. IT REMAINS TO BE DETERMINED HOW MOIST THIS FRONT WILL BE...BUT MODELS PREFER MOISTENING THE LOW LEVELS SIGNIFICANTLY BEHIND THE FRONT ON TUESDAY NIGHT AND WEDNESDAY AS A FAIRLY STRONG SOUTHEASTERLY RETURN FLOW DEVELOPS. CONFIDENCE IS GROWING THAT PRECIP CHANCES WILL INCREASE AREAWIDE DURING THE MIDDLE TO LATTER HALF OF THE WORK WEEK AS ANOTHER UPPER LOW DEVELOPS IN THE GREAT BASIN THEN CROSSES NM THURSDAY NIGHT OR FRIDAY. IN THE WAKE OF THIS SYSTEM...FAIR WEATHER NOW APPEARS SLATED FOR THE COMING WEEKEND IN CENTRAL AND WESTERN PARTS OF THE STATE...WHILE A BACK DOOR COLD FRONT AND SOME SHOWERS WILL BE POSSIBLY IN THE EAST. 44 && .AVIATION... AREAS OF MVFR/IFR CIGS/VSBY TO PERSIST OVER PORTIONS OF THE EASTERN PLAINS THROUGH 18Z. LOCALIZED...MAINLY MVFR CIGS/VSBY WITH MOUNTAIN OBSCURATION THROUGH 16Z OVER PORTIONS OF THE CENTRAL MOUNTAIN CHAIN AND ADJACENT EASTERN SLOPES AS WELL AS RIO GRANDE VALLEY. OTHERWISE...STRONG SOUTHWEST TO WEST WINDS ALOFT MAY RESULT IN SURFACE WIND GUSTS TO 40KT SOUTHWEST MOUNTAINS AND ALONG AND NEAR CENTRAL MOUNTAIN CHAIN THROUGH 00Z. ISOLD SHRA/TSRA AFT 18Z CENTRAL AND WESTERN NEW MEXICO. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. && .FIRE WEATHER... STRONG SOUTHWEST TO WEST WINDS AT MOUNTAINTOP LEVELS WILL PERSIST TODAY...BUT THE CORE OF THESE STRONGER WINDS WILL SAG SOUTHWARD OVER THE GILA AND SACRAMENTO MOUNTAINS BY THE AFTERNOON. THERE MAY BE SOME SOME LOCALIZED CRITICAL CONDITIONS VICINITY OF CHUSKA MOUNTAINS/NORTHWEST PLATEAU FROM MIDDAY THROUGH LATE AFTERNOON BUT OVERALL LOW LEVEL MOISTURE HAS INCREASED AGAIN AND MINIMUM RH SHOULD REMAIN HIGHER THAN 15 PERCENT. FOG AND LOW CLOUDS OVER PORTIONS OF THE EASTERN PLAINS MAY PRODUCE SOME LIGHT RAIN THIS MORNING...BUT WETTING RAINS ARE NOT EXPECTED. BY AFTERNOON...SLIGHT CHANCES FOR SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE CENTRAL...WEST AND FAR SOUTHEAST AND ONLY SPOTTY WETTING RAINS EXPECTED. A WEAK SURFACE FRONT WILL DIVE INTO THE NORTH AND EAST LATER TONIGHT...AND MAY HELP TO CONFINE THE NIGHTLY NORTHERLY IMPORT OF LOW LEVEL MOISTURE TO AREAS SOUTH OF INTERSTATE 40. OVERALL...DRYING IS EXPECTED OVER THE NORTHWEST THIRD TO HALF OF THE STATE TUESDAY...BUT WITH LIGHTER WINDS ALOFT SHOULD NOT RESULT IN CRITICAL CONDITIONS. BY WEDNESDAY...WINDS ALOFT WILL BECOME MORE SOUTH TO SOUTHWESTERLY IN ADVANCE OF A DEVELOPING UPPER LOW PRESSURE SYSTEM OVER SOCAL. THE LATEST MODEL TRENDS DRAG THIS SYSTEM OVER THE DESERT SOUTHWEST THROUGH THURSDAY...INCREASING THE CHANCES FOR WETTING RAINS OVER THE REGION. BY FRIDAY...DRIER NORTHWEST FLOW IS FORECASTED IN THE WAKE OF THE DEPARTING SYSTEM. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 69 34 66 36 / 10 0 0 0 DULCE........................... 63 27 62 28 / 20 5 0 0 CUBA............................ 66 28 63 31 / 10 0 5 0 GALLUP.......................... 66 31 67 34 / 5 5 0 0 EL MORRO........................ 67 30 65 33 / 5 5 0 5 GRANTS.......................... 71 31 69 35 / 10 5 0 5 QUEMADO......................... 70 31 68 34 / 5 5 0 5 GLENWOOD........................ 76 40 76 44 / 10 5 0 5 CHAMA........................... 58 24 59 25 / 20 5 0 0 LOS ALAMOS...................... 66 34 63 34 / 20 0 0 0 PECOS........................... 68 36 64 36 / 10 0 5 5 CERRO/QUESTA.................... 63 27 60 27 / 20 5 5 0 RED RIVER....................... 57 25 54 26 / 20 5 5 0 ANGEL FIRE...................... 60 27 55 26 / 10 5 5 5 TAOS............................ 67 31 62 30 / 10 5 5 0 ESPANOLA........................ 72 35 69 37 / 10 0 0 0 SANTA FE........................ 69 37 65 38 / 10 0 5 0 SANTA FE AIRPORT................ 71 40 68 41 / 10 0 5 0 ALBUQUERQUE FOOTHILLS........... 72 46 69 47 / 10 0 0 5 ALBUQUERQUE HEIGHTS............. 74 49 71 50 / 10 0 0 5 ALBUQUERQUE VALLEY.............. 75 44 72 46 / 10 0 0 5 ALBUQUERQUE WEST MESA........... 74 47 71 48 / 10 0 0 5 LOS LUNAS....................... 75 44 73 47 / 10 0 0 5 RIO RANCHO...................... 74 47 71 47 / 10 0 0 0 SOCORRO......................... 80 47 75 49 / 10 0 0 5 SANDIA PARK/CEDAR CREST......... 67 35 65 40 / 10 0 5 5 MORIARTY/ESTANCIA............... 70 41 67 41 / 10 0 5 5 CLINES CORNERS.................. 67 41 65 41 / 10 0 5 5 GRAN QUIVIRA.................... 71 44 70 44 / 10 0 5 5 CARRIZOZO....................... 76 47 73 46 / 10 0 0 5 RUIDOSO......................... 68 44 66 42 / 10 0 0 10 CAPULIN......................... 72 36 60 33 / 5 5 5 5 RATON........................... 75 38 63 34 / 5 5 5 5 LAS VEGAS....................... 71 40 64 38 / 5 5 5 5 CLAYTON......................... 79 45 62 40 / 5 5 5 5 ROY............................. 74 44 64 44 / 5 5 5 5 CONCHAS......................... 82 48 71 43 / 5 5 5 5 SANTA ROSA...................... 80 48 73 45 / 5 5 5 5 TUCUMCARI....................... 84 49 71 44 / 5 5 5 5 CLOVIS.......................... 82 50 71 45 / 5 5 5 5 PORTALES........................ 84 51 73 44 / 5 5 5 10 FORT SUMNER..................... 83 51 74 45 / 5 5 0 5 ROSWELL......................... 86 55 80 50 / 5 5 0 10 PICACHO......................... 82 50 76 46 / 10 0 0 10 ELK............................. 75 49 73 45 / 10 5 0 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 11 AM THIS MORNING TO 6 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ523>526-529-531>534-539. && 44
Hazardous weather outlook, Oct 4, 5:56 AM MDT, 22 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 556 AM MDT SUN OCT 4 2009 NMZ501>540-051200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 556 AM MDT SUN OCT 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... SOUTHWEST WINDS WILL REACH SPEEDS FROM 20 TO 35 MPH WITH GUSTS FROM 40 TO 45 MPH THIS AFTERNOON IN THE SOUTHWEST AND WEST CENTRAL MOUNTAINS...WEST CENTRAL PLATEAU AND CHUSKA MOUNTAINS...INCLUDING GALLUP. THE STRONGER WINDS SHOULD FAVOR THE HIGH TERRAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY AFTERNOON THE POTENTIAL EXISTS FOR SOUTHWEST SURFACE WINDS TO REACH 25 TO 35 MPH WITH GUSTS TO 50 MPH ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND EASTWARD ONTO THE CENTRAL EASTERN PLAINS. THE STRONGEST WINDS SHOULD FAVOR THE AREA FROM AROUND CLINES CORNERS TO AROUND LAS VEGAS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 44
Nearby
Wind Advisories in New Mexico, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.